# SDR DALA2024111911070

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 118,470 hours, 17,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:52B. CORRECTIVE ACTION: RESECURED SEAT 52B EMERGENCY LIGHT PER CMM 25-28-89. OK FOR SVC (0664743)
